# SDR ASAA2018100426421

- Difficulty date: October 4, 2018
- Submitted: October 9, 2018
- Operation: Air carrier
- Aircraft: N481AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44106
- Aircraft time: 12,721 hours, 4,285 cycles
- System (JASC): 4990 · APU Oil System
- Part: Pressure Switch
- Part number: 3043002
- Condition: Defective
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

APU FAULT LIGHT, APU SHUTS DOWN AFTER 10 SECONDS. FAULT 49-94299 "STARTER-GENERATOR OIL FILTER BYPASS SHOWS CLOGGED.  GROUNDED - YES. ON DEFERRAL. REMOVED STARTER-GENERATOR FILTER HOUSING REF AMM 49-91-12-00-803. REMOVED AND REPLACED OIL FILTER INDICATOR SWITCH REF AMM 49-91-13-000-803 AND 49-91-13-400-803. INSTALLED FILTER HOUSING WITH NEW FILTER INSTALLED REF AMM 49-91-12-400-803. RAN APU FOR 26 MINUTES. LEAK CHECK AND OPS CHECK GOOD. SHUT DOWN APU. NO OIL NEEDED. CDU SHOWED NO FAULTS ON CURRENT STATUS PAGE.
